# SDR SWAA2024100744431

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 66,137 hours, 39,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LH SIDE @ ROW 23/24 INOP<[01] RELAMPED EMERGENCY LIGHT LH SIDE @ ROW 23/24 IAW AMM 33-51-03
